Thumbnail
Access Restriction
Subscribed

Author Kinley, David
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1914-03-01
Journal Publications of the American Statistical Association
Volume Number 14
Owner JSTOR
Size (in Bytes) 823.07 kB
Page Count 10
Starting Page 11
Ending Page 20


Source: Internet Archive :: JSTOR